# SDR UALA2012011100242

- Difficulty date: January 11, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 44,223 hours, 5,403 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 511610500
- Part serial: 100085
- Condition: Failed
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM VOICE EICAS MESSAGE.  REPLACED NR 1 AMPLIFIER FOR SMHGA PER AMM.  ALL TEST ON MAT SYS TESTED NORMAL.
